Skip to content

Announcements

Newly diagnosed? See our Hepatitis Health Center to learn more about it.


Includes Expert Content
Cymbalta/hep c
avatar
more2c posted:
I have been taking Cymbalta, Lyrica and Dilantin the last several months for Trigeminal Neuralgia that's been out of control. I also have hepatitis C. My docs office called a week ago and said that my liver enzymes were up the last two labs. They want me to test again the end of the month. Should I even be taking those drugs with hep c?
Reply
 
avatar
Melissa Palmer, MD responded:
Typically, you may remain on the above medications so long as your liver enzymes do not elevate above 3X the normal level, even if you have HCV.
 
avatar
billm57 responded:
these can cause liver and kidney damage
 
avatar
more2c replied to Melissa Palmer, MD's response:
thanks Dr. Palmer


Helpful Tips

New treatments for hepatitis CExpert
I'll be appearing on Sirius Radio, channel 114 (on XM, channel 119) on Monday April 14, from 9-9:30 A.M. discussing the new protease ... More
Was this Helpful?
4 of 8 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.